Wednesday, May 21, 2008

Day 17

Bad day: chills, headache, etc. I thought perhaps being on the lower dose would be easier. If the immune system is being agitated, then I guess that’s a good thing. Only three more days of the infusions. Not sure how I will tolerate the interferon shots, but it’s gotta be better than this.

3 comments:

Anonymous said...

Peter,

I am glad that you have been able to commence your final week of interferon infusions, but am sorry to read that you are suffering significant side effects. I am praying that your chills and headache diminish as the day progresses and that the rest of this week your side effects will be negligible.

Hang in there brother, you are almost finished with the infusions; the end is in sight!

Kevin

Wags said...

Peter,
Hang in there, this is almost over. I'm sorry that things haven't improved much this week side-effectwise, but stay focused on the finish line. You're almost through with this. I'll check in over the weekend to see how you're doing. Meanwhile, take care of yourself,
Steve

Anonymous said...

Peter, You didn't sound great this morning but not too bad either. This will pass too.

Thanks again for the info on Kerry.
Keith